American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 158 found      Go to page: 1 2 3 4 5 > >>

[31] Francisco Marcellán and Fernando R. Rafaeli. Monotonicity and asymptotics of zeros of Laguerre-Sobolev-type orthogonal polynomials of higher order derivatives. Proc. Amer. Math. Soc. 139 (2011) 3929-3936. MR 2823039.
Abstract, references, and article information   
View Article: PDF

[32] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[33] Christian Remling. Uniqueness of reflectionless Jacobi matrices and the Denisov-Rakhmanov Theorem. Proc. Amer. Math. Soc. 139 (2011) 2175-2182. MR 2775395.
Abstract, references, and article information   
View Article: PDF

[34] D. W. Lee. On multiple Appell polynomials. Proc. Amer. Math. Soc. 139 (2011) 2133-2141. MR 2775391.
Abstract, references, and article information   
View Article: PDF

[35] D. S. Lubinsky. New integral identities for orthogonal polynomials on the real line. Proc. Amer. Math. Soc. 139 (2011) 1743-1750. MR 2763762.
Abstract, references, and article information   
View Article: PDF

[36] Peter Dragnev and Erwin Miña-Díaz. On a series representation for Carleman orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 4271-4279. MR 2680053.
Abstract, references, and article information   
View Article: PDF

[37] A. Sri Ranga. Szegő polynomials from hypergeometric functions. Proc. Amer. Math. Soc. 138 (2010) 4259-4270. MR 2680052.
Abstract, references, and article information   
View Article: PDF

[38] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information   
View Article: PDF

[39] V. A. Kalyagin and A. A. Kononova. On the asymptotics of polynomials orthogonal on a system of curves with respect to a measure with discrete part. St. Petersburg Math. J. 21 (2010) 217-230. MR 2549452.
Abstract, references, and article information   
View Article: PDF

[40] Lies Boelen and Walter Van Assche. Discrete Painlevé equations for recurrence coefficients of semiclassical Laguerre polynomials. Proc. Amer. Math. Soc. 138 (2010) 1317-1331. MR 2578525.
Abstract, references, and article information   
View Article: PDF

[41] Miguel Piñar and Yuan Xu. Orthogonal polynomials and partial differential equations on the unit ball. Proc. Amer. Math. Soc. 137 (2009) 2979-2987. MR 2506456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] D. S. Lubinsky. Explicit orthogonal polynomials for reciprocal polynomial weights on $(-\infty ,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2317-2327. MR 2495265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Manuel Alfaro, Juan José Moreno-Balcázar, Ana Peña and M. Luisa Rezola. Sobolev orthogonal polynomials: Balance and asymptotics. Trans. Amer. Math. Soc. 361 (2009) 547-560. MR 2439416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] E. Coussement, J. Coussement and W. Van Assche. Asymptotic zero distribution for a class of multiple orthogonal polynomials. Trans. Amer. Math. Soc. 360 (2008) 5571-5588. MR 2415086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Irina Nenciu. A note on circular trace formulae. Proc. Amer. Math. Soc. 136 (2008) 2785-2792. MR 2399042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. Lasser and J. Obermaier. A new characterization of ultraspherical polynomials. Proc. Amer. Math. Soc. 136 (2008) 2493-2498. MR 2390518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] A. Aptekarev and R. Khabibullin. Asymptotic expansions for polynomials orthogonal with respect to a complex non-constant weight function. Trans. Moscow Math. Soc. 68 (2007) 1-37. MR 2429265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ahmed I. Zayed. A generalization of the prolate spheroidal wave functions. Proc. Amer. Math. Soc. 135 (2007) 2193-2203. MR 2299497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Luis Daniel Abreu. Functions $q$-orthogonal with respect to their own zeros. Proc. Amer. Math. Soc. 134 (2006) 2695-2701. MR 2213749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Joris Van Deun, Adhemar Bultheel and Pablo González Vera. On computing rational Gauss-Chebyshev quadrature formulas. Math. Comp. 75 (2006) 307-326. MR 2176401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Barry Simon. OPUC on one foot. Bull. Amer. Math. Soc. 42 (2005) 431-460. MR 2163705.
Abstract, references, and article information
View Article: PDF

[55] C. Díaz-Mendoza, P. González-Vera and M. Jiménez-Paiz. Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation. Math. Comp. 74 (2005) 1843-1870. MR 2164100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Christophe Doche. Even moments of generalized Rudin--Shapiro polynomials. Math. Comp. 74 (2005) 1923-1935. MR 2164103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Yang Chen and Mourad Ismail. Jacobi polynomials from compatibility conditions. Proc. Amer. Math. Soc. 133 (2005) 465-472. MR 2093069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] C. F. Bracciali, Xin Li and A. Sri Ranga. Real orthogonal polynomials in frequency analysis. Math. Comp. 74 (2005) 341-362. MR 2085896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 158 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia